Information

200mg Ibuprofen Liquid Capsules

Pain relief from: back & muscle pain
Gets to work 2x faster than standard ibuprofen tablets - based on absorption data for a 400mg dose
Provides up to 8 hours of pain relief - based on a 400mg dose

Ingredients

Each Capsule contains: Ibuprofen 200mg
Also contains: Sorbitol and Potassium